Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On correlation functions in J(T)over-bar-deformed CFTs
Stockholm University, Faculty of Science, Department of Physics. Stockholm University, Nordic Institute for Theoretical Physics (Nordita). Institut de Physique Théorique, France.
Number of Authors: 12019 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 52, no 18, article id 184003Article in journal (Refereed) Published
Abstract [en]

The J (T) over bar deformation, built from the components of the stress tensor and of a U(1) current, is a universal irrelevant deformation of two-dimensional CFTs that preserves the left-moving conformal symmetry, while breaking locality on the right-moving side. Operators in the J (T) over bar -deformed CFT are naturally labeled by the left-moving position and right-moving momentum and transform in representations of the one-dimensional extended conformal group. We derive an all-orders formula for the spectrum of conformal dimensions and charges of the deformed CFT, which we cross-check at leading order using conformal perturbation theory. We also compute the linear corrections to the one-dimensional OPE coefficients and comment on the extent to which the correlation functions in J (T) over bar -deformed CFTs can be obtained from field-dependent coordinate transformations.

Place, publisher, year, edition, pages
2019. Vol. 52, no 18, article id 184003
Keywords [en]
integrable deformations, asymptotic fragility, dipole CFTs
National Category
Physical Sciences Mathematics
Identifiers
URN: urn:nbn:se:su:diva-168312DOI: 10.1088/1751-8121/ab0ef3ISI: 000463558200001OAI: oai:DiVA.org:su-168312DiVA, id: diva2:1317408
Available from: 2019-05-22 Created: 2019-05-22 Last updated: 2019-05-22Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Guica, Monica
By organisation
Department of PhysicsNordic Institute for Theoretical Physics (Nordita)
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf